Can Methylprednisolone tablets make you feel really hot?

Answers (2)

Anonymous

31 Oct 2012

Hello Mpritts,

No such possible side effect is listed nor reported as of now:

http://www.drugs.com/sfx/methylprednisolone-side-effects.html

I suggest you inform you Dr.

Take care,

maso.-

Votes: +0

31 Oct 2012

It can however make your face red and cause an increase in sweating.

Votes: +3
Anonymous 31 Oct 2012

Very true.-

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I suffer from panic attacks. Will methylprednisolone increase my attacks?

Will i feel anything like dizziness or increased heart rate from the methylprednisolone? I really don't like taking meds that's why I ask. ...

2 answers 18 May 2011

I have taken a one day dosage of Methylprednisolone 4mg whish is 6 tablets and it has made me feel?

... very nervous and jittery how will this drug stay in my system before I feel better?

1 answer 21 Aug 2011

Does methylprednisolone 4mg the 6 day pack make you gain weight?

i have a bad cold and the dr gave me methylprednisolone 4 mg for 6 days i want to know if im going to gain weight because of it and how much weight ...

4 answers 4 Feb 2012

Savella - will saevlla make you feel light headed. I am now taking 200mg. and I was taking 100mg. My

... kindey work about 52%, I also have Heb.C. Also my b/p is 97/67, my blood glocose is beweet 95 and 126. I only took 100mg. yesterday and ...

1 answer 15 Feb 2013

Question on how methylprednisolone works?

After the first full day of six tablets I was feeling great. could not believe I could ever feel this well again. I am on the last day now and ...

2 answers 10 Apr 2014